# SDR 7C7A2022061600021

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 55,389 hours, 61,662 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Condition: Dented
- Location: Rudder Lh
- Component: Rudder, DENTED
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DENT ON FORE RUDDER L/H SIDE BETWEEN RIB 19 AND 20. REPAIRED WITH DOUBLER PATCH IAW DHC RD8-55-3763
